# SDR AMTA200700378

- Difficulty date: August 8, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N310TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28243
- System (JASC): 7500 · Engine Bleed Air System
- Part: Regulator
- Part number: 1074925
- Part serial: 8023
- Condition: Unserviceable
- Location: Nr 1 Bleed Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUCT PRESSURE SPLIT ON CLIMB AT 10,000 FT L14/ R34 20K, L13 R32, 30K, L13, R24, AT CRUISE 380K L16/R23.  REMOVED AND REPLACED NR 1 ENG BLEED AIR REGULATOR IAW 36-11-03-4.
